Fundamental solution of a cauchy-poisson problem for a basin with an uneven bottom

Korobkin, A. A. (1990) Fundamental solution of a cauchy-poisson problem for a basin with an uneven bottom. Journal of Applied Mechanics and Technical Physics, 31 (2). pp. 198-204. ISSN 0021-8944

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Centre for Interdisciplinary Mathematical Research
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:25
Last Modified: 25 Jul 2018 08:20
URI: https://ueaeprints.uea.ac.uk/id/eprint/20619
DOI: 10.1007/BF00851828

Actions (login required)

View Item